Equilibria with increasing returns: sufficient conditions on bounded production allocations
Jean-Marc Bonnisseau and
Alexandrine Jamin ()
Additional contact information
Alexandrine Jamin: CERMSEM
Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)
Abstract:
This paper deals with the existence of marginal pricing equilibria or equilibria with general pricing rules in an economy with increasing returns to scale or more general types of non convexities in production. Its main contribution is to posit the bounded loss and survival assumptions on a bounded subset of production allocations. Furthermore, the free-disposal assumption is weaken, which allows considering non positive prices. Finally, we also provide an existence result for a quasi-equilibria, when the survival assumption is weaken on the attainable allocations
Keywords: General economic equilibrium; increasing returns; general pricing rules; bounded losses; marginal pricing rule; free disposal (search for similar items in EconPapers)
JEL-codes: D21 D43 D51 (search for similar items in EconPapers)
Pages: 36 pages
Date: 2003-04, Revised 2005-06
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Published in Journal of Public Economic Theory, 10, 6, 2008, pp.1033-1068
Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00194881 (application/pdf)
https://doi.org/10.1111/j.1467-9779.2008.00395.x
Our link check indicates that this URL is bad, the error code is: 403 Forbidden (https://doi.org/10.1111/j.1467-9779.2008.00395.x [302 Found]--> https://onlinelibrary.wiley.com/doi/10.1111/j.1467-9779.2008.00395.x)
Related works:
Journal Article: Equilibria with Increasing Returns: Sufficient Conditions on Bounded Production Allocations (2008) 
Working Paper: Equilibria with increasing returns: sufficient conditions on bounded production allocations (2005) 
Working Paper: Equilibria with increasing returns: sufficient conditions on bounded production allocations (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b05045
Access Statistics for this paper
More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().